MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1164/ajrccm.152.6.8520792

Медицинская библиотека · American journal of respiratory and critical care medicine · 1995

Eosinophilic pneumonia and respiratory failure associated with a trazodone overdose.

Salerno S M, Strong J S, Roth B J, Sakata V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-induced eosinophilic lung disease commonly presents as a simple pulmonary eosinophilia-like syndrome consisting of transient pulmonary infiltrates, peripheral eosinophilia, and mild pulmonary symptoms that disappear promptly upon withdrawal of the offending medication. However, a more fulminant presentation most resembling acute eosinophilic pneumonia has been recently described. We present a patient with BAL-confirmed eosinophilic pneumonia (EP) and respiratory failure after a trazodone overdose. This is the first case of EP associated with trazodone and only the third drug-mediated EP reported to precipitate respiratory failure.

Для цитирования: Salerno S M, Strong J S, Roth B J, Sakata V. Eosinophilic pneumonia and respiratory failure associated with a trazodone overdose.. American journal of respiratory and critical care medicine. 1995. DOI: 10.1164/ajrccm.152.6.8520792.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.